RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1985, Volume 143, Pages 69–109 (Mi znsl4918)  

Foundations of the theory of bounded cohomology

N. V. Ivanov


Abstract: In this paper we give a new approach to the theory of bounded cohomology. The ideas of relative homological algebra, modified so that they are based on a natural seminorm in the bounded cohomology, play a central role in this approach. Moreover, a new proof is given of the vanishing theorem in the bounded cohomology of simply connected spaces, and also an analog of Leray's theorem on coverings in the theory of bounded cohomology.

Full text: PDF file (2268 kB)

English version:
Journal of Soviet Mathematics, 1987, 37:3, 1090–1115

Bibliographic databases:

UDC: 512.66, 515.14

Citation: N. V. Ivanov, “Foundations of the theory of bounded cohomology”, Investigations in topology. Part V, Zap. Nauchn. Sem. LOMI, 143, "Nauka", Leningrad. Otdel., Leningrad, 1985, 69–109; J. Soviet Math., 37:3 (1987), 1090–1115

Citation in format AMSBIB
\Bibitem{Iva85}
\by N.~V.~Ivanov
\paper Foundations of the theory of bounded cohomology
\inbook Investigations in topology. Part~V
\serial Zap. Nauchn. Sem. LOMI
\yr 1985
\vol 143
\pages 69--109
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl4918}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806562}
\zmath{https://zbmath.org/?q=an:0573.55007}
\transl
\jour J. Soviet Math.
\yr 1987
\vol 37
\issue 3
\pages 1090--1115
\crossref{https://doi.org/10.1007/BF01086634}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4918
  • http://mi.mathnet.ru/eng/znsl/v143/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:199
    Full text:98

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019